# SDR HEEA967637

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Defective
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OF DISPLAY SCREEN DISPLAYS ILLEGAL CHARACTERS.
